# SDR QXEA2011070100476

- Difficulty date: June 27, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,515 hours, 11,452 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 85424003001
- Part serial: A949265
- Condition: Cracked
- Location: Mlg Door
- Part time: 10,515 hours, 11,452 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR INBD DOOR OUTER SKIN IS CRACKED ABOVE THE AFT HINGE. INSTALLED NEW DOOR IAW AMM 32-12-01-400-801. RETURNED TO SERVICE.
